13000 / 13101 - Publikace - 2018

13000 / 13101 - katedra matematiky

Publikační činnost 2018

Knihy, kapitoly v knihách a skripta, dizertace, výzkumné zprávy, nepublikované přednášky, stati ve sbornících, články v časopisech, patenty

Články v časopisech WoS

HÁJEK, P. a T. SCHLUMPRECHT. ON COARSE EMBEDDINGS INTO C-0(Gamma). Quarterly Journal of Mathematics. 2018, 69(1), 211-222. ISSN 0033-5606. DOI 10.1093/qmath/hax035.

HÁJEK, P., T. KANIA a T. RUSSO. Symmetrically separated sequences in the unit sphere of a Banach space. JOURNAL OF FUNCTIONAL ANALYSIS. 2018, 275(11), 3148-3168. ISSN 0022-1236. DOI 10.1016/j.jfa.2018.01.008.

BOHATA, M. et al. PREDUALS OF JBW*-TRIPLES ARE 1-PLICHKO SPACES. Quarterly Journal of Mathematics. 2018, 69(2), 655-680. ISSN 0033-5606. DOI 10.1093/qmath/hax057.

HÁJEK, P. a M. JOHANIS. A remark on smooth images of Banach spaces. Journal of Mathematical Analysis and Applications. 2018, 458(2), 1307-1313. ISSN 0022-247X. DOI 10.1016/j.jmaa.2017.10.012.

BOHATA, M. Star Order and Topologies on von Neumann Algebras. MEDITERRANEAN JOURNAL OF MATHEMATICS. 2018, 15(4), 1-14. ISSN 1660-5446. DOI 10.1007/s00009-018-1221-x.

KORBELÁŘ, M. Divisibility and groups in one-generated semirings. Journal of Algebra and Its Applications (JAA). 2018, 17(4), 1-10. ISSN 0219-4988. DOI 10.1142/S0219498818500718.

HAMHALTER, J. Piecewise *-homomorphisms and Jordan maps on C*-algebras and factor von Neumann algebras. Journal of Mathematical Analysis and Applications. 2018, 462(1), 1014-1031. ISSN 0022-247X. DOI 10.1016/j.jmaa.2017.12.056.

SCHLUMPRECHT, T. a A. ZSAK. The algebra of bounded linear operators on l(p) circle plus l(q) has infinitely many closed ideals. Journal für die reine und angewandte Mathematik. 2018, 735 225-247. ISSN 0075-4102. DOI 10.1515/crelle-2015-0021.

PIDNEBESNA, A., D. TOMEČEK a J. HLINKA. BRAD: Software for BRain Activity Detection from hemodynamic response. Computer Methods and Programs in Biomedicine. 2018, 156 113-119. ISSN 0169-2607. DOI 10.1016/j.cmpb.2017.12.021.

BAUDIER, F., G. LANCIEN a T. SCHLUMPRECHT. THE COARSE GEOMETRY OF TSIRELSON'S SPACE AND APPLICATIONS. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY. 2018, 31(3), 699-717. ISSN 0894-0347. DOI 10.1090/jams/899.

KALA, V. a M. KORBELÁŘ. Idempotence of finitely generated commutative semifields. Forum Mathematicum. 2018, 30(6), 1461-1474. ISSN 0933-7741. DOI 10.1515/forum-2017-0098.

HÁJEK, P. a M. NOVOTNÝ. DISTORTION OF LIPSCHITZ FUNCTIONS ON c(0)(Gamma). Proceedings of the American Mathematical Society. 2018, 146(5), 2173-2180. ISSN 0002-9939. DOI 10.1090/proc/13945.

ABRAHAMSEN, Trond A. et al. Strongly Extreme Points and Approximation Properties. Canadian Mathematical Bulletin. 2018, 61(3), 449-457. ISSN 0008-4395. DOI 10.4153/CMB-2017-067-3.

ADÁMEK, J. a L. SOUSA. A Formula for Codensity Monads and Density Comonads. Applied Categorical Structures. 2018, 26(5), 855-872. ISSN 0927-2852. DOI 10.1007/s10485-018-9530-6.

GREGOR, J. a F. PASTUSZEK. On the Derivative of Drawdown for Single Well Pumping Tests. Water Resources Management. 2018, 32(13), 4155-4158. ISSN 0920-4741. DOI 10.1007/s11269-018-2047-9.

ADÁMEK, J., S. MILIUS a Lawrence S. MOSS. Fixed points of functors. Journal of Logical and Algebraic Methods in Programming. 2018, 95 41-81. ISSN 2352-2208. DOI 10.1016/j.jlamp.2017.11.003.

Články v ostatních periodikách

HAMHALTER, J. a E. TURILOVA. Choquet Order and Jordan Maps. Lobachevskii Journal of Mathematics. 2018, 39(3), 340-347. ISSN 1995-0802. DOI 10.1134/S1995080218030149.

PIDNEBESNA, A., K. HELISOVÁ a J. STANĚK. STATISTICAL ANALYSIS OF DEPENDENCIES AMONG SUBMISSIONS TO MUNICIPALITIES IN THE CZECH REPUBLIC. Informační bulletin České statistické společnosti. 2018, 29(3), 1-19. ISSN 1210-8022.

MATOUSEK, M. a P. PTÁK. Orthomodular lattices that are Z(2)-rich. Ricerche di Matematica. 2018, 67(2), 321-329. ISSN 0035-5038. DOI 10.1007/s11587-018-0378-8.

HAMHALTER, J. Structure of abelian parts of C*-algebras and its preservers. Acta Scientiarum Mathematicarum. 2018, 84(1-2), 263-275. ISSN 0001-6969. DOI 10.14232/actasm-017-582-8.

Stati ve sbornících konferencí

QUEIRUGA-DIOS, A. et al. Evaluating Engineering Competencies: A New Paradigm. In: PROCEEDINGS OF 2018 IEEE GLOBAL ENGINEERING EDUCATION CONFERENCE (EDUCON) - EMERGING TRENDS AND CHALLENGES OF ENGINEERING EDUCATION. IEEE Global Engineering Education Conference (EDUCON) - Emerging Trends and Challenges of Engineering Education, Santa Cruz de Tenerife, 2018-04-17/2018-04-20. IEEE (Institute of Electrical and Electronics Engineers), 2018. s. 2052-2055. ISSN 2165-9567. ISBN 978-1-5386-2957-4. DOI 10.1109/EDUCON.2018.8363490.

QUEIRUGA-DIOS, A. et al. Teaching and assessing Discrete Mathematics. In: PROCEEDINGS OF 2018 IEEE GLOBAL ENGINEERING EDUCATION CONFERENCE (EDUCON) - EMERGING TRENDS AND CHALLENGES OF ENGINEERING EDUCATION. IEEE Global Engineering Education Conference (EDUCON) - Emerging Trends and Challenges of Engineering Education, Santa Cruz de Tenerife, 2018-04-17/2018-04-20. IEEE (Institute of Electrical and Electronics Engineers), 2018. s. 1568-1571. ISSN 2165-9567. ISBN 978-1-5386-2957-4. DOI 10.1109/EDUCON.2018.8363420.

KORBELÁŘ, M. On Clifford groups and quantum computing. In: ABSTRACTS. The 32nd International Colloquium on Group Theoretical Methods in Physics, Prague, 2018-07-09/2018-07-13. Prague: Faculty of Nuclear Sciences and Physical Engineering, 2018.

MILIUS, S., J. ADÁMEK a H. URBAT. On algebras with effectful iteration. In: Coalgebraic Methods in Computer Science. Thessaloniki, 2018-04-14/2018-04-15. Basel: Springer, 2018. s. 144-166. Lecture notes in computer science. sv. 11202. ISSN 0302-9743. ISBN 9783030003883. DOI 10.1007/978-3-030-00389-0_9.

NAVARA, M. a P. PTÁK. Pseudocomplemented-like orthomodular posets. In: IQSA2018. Biennial Meeting of the International Quantum Structures Association, Kazan, 2018-07-16/2018-07-20. Kazan: Kazan Federal University, 2018.

Stránka vytvořena 25.03.2019 05:00:01
Za obsah odpovídá: doc. Ing. Milan Polívka, Ph.D.